# SDR REXA2019051900728

- Difficulty date: May 19, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N272PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15272
- Aircraft time: 13,526 hours, 9,284 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690373885
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOOR SEAT RAILS IN SECTIONS [ FS= 677 TO FS= 847+16, 9LBL/RBL ] AND  [FS= 846+16 TO FS= 977, 9LBL/9RBL ] AT  PAX CABIN. (CPAX) (TCI: 53-20-233) SUMMARY OF NRC 00136, CORROSION LEVEL-2: SECTION IN SEAT RAIL SECTIONS [ FS= 677 TO FS= 847+16, 9LBL/RBL ] AND [ FS= 846+16 TO FS= 977, 9LBL/9RBL WERE REPLACED PER SRM 51-41-02-001-001-A01 AND AMM 53-00-49-400-801 (CONFIG A-12)
